# SDR DALA2023112709718

- Difficulty date: November 22, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 56,048 hours, 40,866 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON L2L STA 1144 AT AFT ACCESSORY COMPARTMENT. SUMMARY OF NRC 00192: LONGERON ON L2 STA 1144 AT AFT ACCESSORY COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-00-05-2R, PROCEDURE 2. (LP #0077910)
